MathSciNet Relay Station
MathSciNet bibliographic data
MR579579 58G25 (53C20)
Guillemin, V.; Kazhdan, D. Some inverse spectral results for negatively curved $2$-manifolds. Topology 19 (1980), no. 3, 301–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement